# SDR UIEA2015040900220

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 82,514 hours, 22,744 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 9,500 THE MAIN CARGO DOOR LIGHT ILLUMINATED.  DID THE QRH & RETURNED TO DEPARTURE.   DUPLICATED DEFECT BY PRESSURIZING ACFT.  FOUND MAIN DOOR HOOK LATCH INDICATOR SWITCH OUT OF ADJUSTMENT.  CORRECTED INDICATOR SWITCH ADJUSTMENT IAW MM 52-71-09.  OPS CHECKED GOOD.
